American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30H05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 79 found      Go to page: 1 2 3

[1] Stanislav Ostrovsky. Weighted-$L^{2}$ interpolation on non-uniformly separated sequences. Proc. Amer. Math. Soc. 138 (2010) 4413-4422. MR 2680065.
Abstract, references, and article information   
View Article: PDF

[2] Alexander J. Izzo. A tetrachotomy for certain algebras containing the disc algebra. Proc. Amer. Math. Soc. 138 (2010) 623-627. MR 2557179.
Abstract, references, and article information   
View Article: PDF

[3] Timothy Ferguson. Continuity of extremal elements in uniformly convex spaces. Proc. Amer. Math. Soc. 137 (2009) 2645-2653. MR 2497477.
Abstract, references, and article information
View Article: PDF

[4] Byung-Geun Oh. A short proof of Hara and Nakai's theorem. Proc. Amer. Math. Soc. 136 (2008) 4385-4388. MR 2431053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Dan Coman and Evgeny A. Poletsky. Stable algebras of entire functions. Proc. Amer. Math. Soc. 136 (2008) 3993-4002. MR 2425740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] C. Agrafeuil and K. Kellay. Tauberian type theorem for operators with interpolation spectrum for Hölder classes. Proc. Amer. Math. Soc. 136 (2008) 2477-2482. MR 2390516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jan-Fredrik Olsen and Kristian Seip. Local interpolation in Hilbert spaces of Dirichlet series. Proc. Amer. Math. Soc. 136 (2008) 203-212. MR 2350405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Raymond Mortini. Infinite dimensional universal subspaces generated by Blaschke products. Proc. Amer. Math. Soc. 135 (2007) 1795-1801. MR 2286090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Alexander J. Izzo. Algebras generated by the disc algebra and bounded harmonic functions. Proc. Amer. Math. Soc. 135 (2007) 1065-1071. MR 2262907.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Evgueni Doubtsov. Complemented invariant subspaces and interpolation sequences. Proc. Amer. Math. Soc. 135 (2007) 393-395. MR 2255285.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Alexander Schuster. The maximum principle for the Bergman space and the Möbius pseudodistance for the annulus. Proc. Amer. Math. Soc. 134 (2006) 3525-3530. MR 2240664.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Cyril Agrafeuil. A Beurling-Carleson set which is a uniqueness set for a given weighted space of analytic functions. Proc. Amer. Math. Soc. 134 (2006) 3287-3294. MR 2231913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Chunjie Wang. On Korenblum's maximum principle. Proc. Amer. Math. Soc. 134 (2006) 2061-2066. MR 2215775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Zeljko Cuckovic and N. V. Rao. Maximality theorems for Fréchet algebras. Proc. Amer. Math. Soc. 134 (2006) 487-490. MR 2176017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Bjarte Bøe. An interpolation theorem for Hilbert spaces with Nevanlinna-Pick kernel. Proc. Amer. Math. Soc. 133 (2005) 2077-2081. MR 2137874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Valentin V. Andreev. An extremal function for the Chang-Marshall inequality over the Beurling functions. Proc. Amer. Math. Soc. 133 (2005) 2069-2076. MR 2137873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Michael Kaltenbäck and Harald Woracek. Hermite-Biehler functions with zeros close to the imaginary axis. Proc. Amer. Math. Soc. 133 (2005) 245-255. MR 2086217.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Chunjie Wang. Refining the constant in a maximum principle for the Bergman space. Proc. Amer. Math. Soc. 132 (2004) 853-855. MR 2019965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Serguei Shimorin. On Beurling-type theorems in weighted $l^2$ and Bergman spaces. Proc. Amer. Math. Soc. 131 (2003) 1777-1787. MR 1955265.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Brent J. Carswell. Univalent mappings and invariant subspaces of the Bergman and Hardy spaces. Proc. Amer. Math. Soc. 131 (2003) 1233-1241. MR 1948115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Bjarte Böe. A norm on the holomorphic Besov space. Proc. Amer. Math. Soc. 131 (2003) 235-241. MR 1929043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Ali Abkar. Application of a Riesz-type formula to weighted Bergman spaces. Proc. Amer. Math. Soc. 131 (2003) 155-164. MR 1929035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Peter Duren and Alexander P. Schuster. Finite unions of interpolation sequences. Proc. Amer. Math. Soc. 130 (2002) 2609-2615. MR 1900868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] R. A. Hibschweiler. Composition operators on Dirichlet-type spaces. Proc. Amer. Math. Soc. 128 (2000) 3579-3586. MR 1778280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Daniel Suárez. A counterexample for $H^{\infty}$ approximable functions. Proc. Amer. Math. Soc. 128 (2000) 3003-3007. MR 1707532.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Nina Zorboska. Composition operators on weighted Dirichlet spaces. Proc. Amer. Math. Soc. 126 (1998) 2013-2023. MR 1443862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Maria Nowak. Hankel operators on the Bergman space of the unit ball. Proc. Amer. Math. Soc. 126 (1998) 2005-2012. MR 1443848.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Wilhelm Schwick. On Korenblum's maximum principle. Proc. Amer. Math. Soc. 125 (1997) 2581-2587. MR 1307563.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Alexander P. Schuster. Sets of sampling and interpolation in Bergman spaces. Proc. Amer. Math. Soc. 125 (1997) 1717-1725. MR 1396996.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] William T. Ross. Invariant subspaces of the harmonic Dirichlet space with large co-dimension. Proc. Amer. Math. Soc. 124 (1996) 1841-1846. MR 1307561.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 79 found      Go to page: 1 2 3